ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Normal families of meromorphic functions and shared functions

Niu, Peiyan and Yan, Xu (2016) Normal families of meromorphic functions and shared functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 56-64. ISSN 00002-3043

[img]
Preview
PDF
Download (329Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: meromorphic function; normal family; shared function
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:54
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2504

    Actions (login required)

    View Item